Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking laser treatment for removal of unwanted hair on face. Developed rashes. Suggested momate. Safe?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I have been taking laser treatment for removal of unwanted hair on my face i.e on the chin area.After the laser treatment I have developed rashes in the place where laser was done.Doctor suggested me to use momate cream for one day.Can u suggest an appropriate cream so that the rashes on my face get reduced.
Posted Wed, 15 May 2013 in General Health
Answered by Dr. Samik Basu 34 minutes later
Thank you for your query.
I understand your concern.
Do not panic.
Keep the face very clean.Apply a good quality moisterizer with calamine thrice daily.
this should be enough. You can use flutibact cream twice daily for 5 days if the rash persists.
Hope this answers your query.
If you have any other queries kindly direct them to me.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor